MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SLOTTED HAMMER T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SLOTTED HAMMER T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0170
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Mallet head disassociated with handle.
 
Event or Problem Description
Mallet head disassociated with handle.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿do not hit instruments unless they are specifically intended for impaction.Never hit targeting devices or elastosil handles other than those with an integrated strike plate! always treat the instrument carefully to avoid surface damage or alterations to the geometry.The design of the instrument must not be modified in any way.The stryker "instructions for cleaning, sterilization, inspection and maintenance" [.] help to determine whether an instrument is in good condition or must be replaced due to excessive wear or obvious defects.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, the breakage of the welding seam may occur, when too strong forces, more forces than need to insert or extract a t2 femur nail, are applied on the device.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
SLOTTED HAMMER T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11068974
Report Number0009610622-2020-01043
Device Sequence Number3207199
Product Code LXH
UDI-Device Identifier04546540196118
UDI-Public04546540196118
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0170
Device Catalogue Number18060170
Device Lot NumberK741594
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1